# SDR SWAA2021022249748

- Difficulty date: February 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 26,036 hours, 11,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE BUSTLE DISPLACED. / REPOSITIONED FWD SERVICE DOOR SLIDE INSIDE ITS COMPARTMENT PER MT 725-61-06
